Couldn't find what you looking for?

TRY OUR SEARCH!

Hi all,I would love if someone could tell me what they think is happening. I'm a 20 year old athletic female who has started having heart palpitations recently. They come on in the morning pretty much right as I wake up and they stop around 10 or 11 am. Then they start back up in the late afternoon early evening and usually stay until 10pm or 11. I can feel my heart skip beats but I have never felt dizzy or light headed. THe only symptom is feeling my heart skip the beat. I actually felt my pulse once when it did skip and it is a defenite skip. It also flutters a lot, but doesn't fully skip. It does this for a few hours until it just stops out of no where. It will flutter and skip on and off for hours, but the most I will ever have to do is cough after a (what I call) big skip. Most of the time it's just an uneasy feeling that I know what is happening down there. In september I was diagnosed with mild gastritis and have been on liquid carafate since to help with the acid that comes with it. I have never been a sick girl until this year. That started and then they couldn't figure out why I was sick for a while and we have come to the conclusiont that I have started allergies. So I lately have been taking an OTC allergy medicine that contains antihistamine and loratidine. I tried clarinex and it made my heart jump. I also thought my heart was originally jumping because I was on pseudophedrine all the time when they couldn't figure out what was wrong. This was about 4 weeks ago. So I stopped taking all day quil and nyquil's and the heart skipping went away for about 2 weeks. However, it has come back. I'm contacting my doctor tomorrow about it but I was wondering if anyone has any ideas. The only thing I can pinpoint it to is I may have anxiety and not know it. I am very stressed. I just got done with the semester going to school full time, I work three jobs, and my mom was in an accident in October that is taking months to get better. So I have had a lot of things happen this semester all starting with my stomach. So that could be it, but I just hate the feeling of my heart jumping around. Does anyone have any ideas? The only other medicines I take are Nasonex which I just started about 2 weeks ago and headache medicines because I get headaches. That's it. Please answer me asap. Thanks!!!

Loading...

pseudophedrine found in OTC's like Sudafed can do this...it happened to me and apparently impacts people differently. Stop taking anything as I am sure you have done and see your doctor,don't worry-though I was told that it can take a while to get it completely out of your system so maybe the lingering bouts were residual..

Apparently also you might take these for w while and the trigger to the feelings you got might have been a viral infections perhaps in the ear, were you congested in either ear?

hope it works out
Reply

Loading...

I am having some of the same things happen to me. I can actually feel the skip in my head as a throb, not painful but strange. I cant take the pseudophedrine either without the heart jumping. That stuff actually put me in the hospital a while back. Another thing that can cause it is if you are dinking a lot of diet soda, most diet soda like diet rite has potassium benzodate in it which can also cause the palpitations, potassium constricts the heart so dint eat too many bananas either. one a day should do.



Also, if you are taking vitamins, like a one a day, try stop taking it for a couple of days and see if that stops it.



I have one semester left and I’m done with the school. The stress can get to you but you just have to learn to chill. :D
Reply

Loading...

Try natural calm sometimes the body lacks magnesium this alone can cause the palps
Reply

Loading...

Try natural calm sometimes the body lacks magnesium this alone can cause the palps good luck. I also have had the palps iwork out reguarly tried every thing nothing worked then some one told me about natural calm seems to do the trick.
Reply

Loading...

I have them also, I get them all the time. every couple minutes and I can feel them in my head sometimes too. They got worth when I started taking prenatal vitamins about 3 months ago. I am 4 months pregnant. You think the vitamins are whats making the palpations worst?
Reply

Loading...

not really sure. you should go to the doc and make sure everything is ok with you and your baby. my heart palps. we think have been narrowed down to meds. my body has just suddenly became very sensitive to medications and i can't really take many things for a long period of time now. but please go to the doc and make sure it's nothing serious.
Reply

Loading...

claybabe

I took nasonex for a month and i had terrible palpitations at night, terrible anxiety and insomnia. This coincided with the time i went back to work after a baby so the doctor thought i was anxoius but ive always been able to cope with stress. I stopped taking nasonex and i was back to my normal self. I have searched the internet and cortiscosteriods affect the production of cortis which helps you cope with stress so at times of stress anxiety steps in. I even lost vision in one eye but whether that is related who knows. I now take nasobec which i have had no problems with so far. If anyone else has experienced sudden changes within the first month of taking a nasal spray please share your experience.
Reply

Loading...

WITHIN 1 MONTH OF USING NASONEX I EXPERIENCED HEART PALPITATIONS, ANXIETY, AND INSOMNIA. THIS COINCIDED WITH THE TIME I WENT BACK TO WORK AFTER HAVING A BABY AND THE DOCTOR THOUGHT I WAS ANXIOUS. HOWEVER AFTER I STOPPED TAKING THE MEDICATION I WAS BACK TO MY NORMAL SELF. iF ANYONE ELSE HAS EXPERIENCED THIS WITH ANY NASAL SPRAY PLEASE SHARE YOUR EXPERIENCE
Reply

Loading...

Just wanted to let everyone know that I have found great relief from magnesium taurate supplements. (available at Vitamin Shoppe, brand name Cardsiovascular Research Ltd). Recommended daily allowance is 350 mg daily, but you can even take more. You'd have to take huge amounts for it to be a problem. I take about four 125mg capsules spread throughout the day and have noticed a great reduction in palpitations and "panic attacks." This worked so well that after a few months I felt fine and stopped taking the magnesium; within a month symptoms returned. Do some research on-line and give it a try. There is no risk-it's just a natural mineral that we need for many different bodily functions. Let us know if anyone tries this and feels better. Good luck!
Reply

Loading...

Im so glad I heard someone else experience this..I had terrible anxiety and insomnia..I thought I was going nuts. I just realized today that the nasonex could be causing this. Im having such a hard time getting back on a sleep schedule. I wonder how long it take to get this out of your system?
Reply

Loading...

I began having palpitations after using nyquil four days in a row. I've always been suspicious -- even paranoid -- of medicines of any kind. Normally I don't even take aspirin. Turns out that paranoia is justified, as a lot of the recalls and lawsuits surrounding these medicines illustrate.

Now, 2 weeks after my nyquil adventure, I'm still having palpitations. I hope this isn't one of those medicines that saddle you with such "involuntary muscle movements" permanently.
Reply

Loading...

Having an ECG and blood tests on the advice of my doctor when she could confirm an irregular heart beat.  It only became a problem with taking Nasonex.  It took 3 doctors to be taken seriously about the palpitations and irregular heart beat.  None of them will take seriously that taking the localised spray has caused it.  Thank God for Google that I can see what it has done to so many others.  Doctors are extoling the virtues of the safety profile of this drug and telling people to keep using it because the drug is not responsible for heart problems.  Ive stopped taking it 3 days now and still have bouts.  Im hoping coming off it, and when it leaves my system, I can return to the healthy person I was.....
Reply

Loading...

I'm having the same problem. Did yours ever stop? If so, how long did it take?
Reply

Loading...

I've notice that drinking diet sodas again and especially using that sweetener in a little pink package for my tea has started my episodes again. This happened before about 6 months ago when I started with the artificial sweeteners then stopped because of this weird feeling in my heart like it would flutter. And lo and behold they stopped after I didn't use it. But then for the sake of trying to lose some weight I started using that sweetener again and about a week later it started up again so now I drink water. Looks like I'm sensitive to this chemical. Go fugure it's a chemical.
Reply

Loading...